I have an autoimmune disease called Ankylosing Spondylitis. If causes inflammation in the SI joints. Additional it can cause the spine and SI joints to fuse. I get enthesitis is multiple tendons. I take a biologic medication by injection every 3 weeks to combat this disease. Normally I do fairly well. However, I got ill in December, was hospitalized, and any stressful experience on the body causes me to "flare."
I have had injections performed by two different doctors. Both have instructed me to ice the injection 20 minutes out of every hour the day of injection. The reason is to lessen the possibility of bleeding and/or swelling where the lidocaine/steroid solution was placed.
I suspect this might be part of the issue, a little more swelling thereby putting more pressure on the nerve. Since you have diffuclty reaching the doctor and the weekend is upon us, I would be careful not to overdo it this weekend, keep the leg up several times a day, and see if there is any gradual improvement. However, if you begin to experience any increased numbness, call the emergency number on the discharge paper you were given, ok?
I will check back here in an hour, then tomorrow, to see if you have more questions or concerns.
Moderator Crohn's disease, Osteoarthritis and Irritable Bowel Forums
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.